# SDR REXA2012080901248

- Difficulty date: August 9, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 20,172 hours, 17,496 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Reservoir
- Condition: Leaking
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3839,  HAD A GEAR DISAGREE AFTER TAKEOFF.  CREW SAFELY PERFORMED AN AIR RETURN.  FOUND NR 3 RESERVOIR INTERNALLY LEAKING.  REPLACED RESERVOIR.  FOUND BENT NOSE GEAR PROXIMITY SWITCH BRACKET.  REPOSITIONED BRACKET.  OPS AND LEAK CHECKED GOOD.
